# SDR FDEA201504271308

- Difficulty date: April 27, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 741 hours, 15,275 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: AEA76211
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER GEAR WW KEEL BEAM X=31.50 Z=100.00 LT OIL CANNING BEYOND LIMITS, 1421 - 1431 OIL CANNING IS .205IN, 1401 - 1411 OIL CANNING IS .230.  REPAIRED OIL CANNING CONDITION IAW EA 1-5310-T0316597.
